| Catalog Number |
381437 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/31/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd insyte autoguard needle did not retract.The following information was provided by the initial reporter: we had another lot malfunction this week.Query response on (b)(6) 2024: please describe the issue.Having trouble retracting needle· describe any patient harm, injury, complication or negative outcome that occurred because of the event.No patient harm with this lot.
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Additional Manufacturer Narrative
Investigation results: a device history record review was completed by our quality engineer team for provided material number 381437 and lot number 4037551.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.
Event or Problem Description
No additional information.